Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: OWEN MUMFORD LIMITED UNIFINE PENTIPS; PEN NEEDLES
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
OWEN MUMFORD LIMITED UNIFINE PENTIPS; PEN NEEDLES
Model Number
AN 3530
Medical Device Problem Code
Detachment of Device or Device Component (2907)
Health Effect - Clinical Code
Anxiety (2328)
Date of Event
12/01/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient called to state she was injecting her insulin and when she finished, she pulled out the pen and that the needle was not attached.
New Search
Submit an Adverse Event Report
Brand Name
UNIFINE PENTIPS
Common Device Name
PEN NEEDLES
Manufacturer
(Section D)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK OX20 1TU
MDR Report Key
11208020
Report Number
1058602-2021-00001
Device Sequence Number
14298455
Product Code
FMI
UDI-Device Identifier
00384703530010
UDI-Public
00384703530010
Combination Product (Y/N)
N
Initial Reporter State
WV
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
01/19/2021
Report Date
(Section F)
01/19/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Lay User/Patient
Device Expiration Date
10/01/2021
Device Model Number
AN 3530
Device Catalogue Number
AN3530
Device Lot Number
1910737
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
12/07/2020
Device Age
14 MO
Event Location
Home
Date Report to Manufacturer
01/20/2021
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
45 YR
Patient Weight
139
Date Report Sent to FDA
01/19/2021